# SDR 97UAL900164

- Difficulty date: February 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N176UA
- Make and model: Boeing 747422
- Aircraft serial: 24383
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Inflate Tube
- Part number: 7A146714
- Condition: Torn
- Location: Slide
- Component: Bfgoodrich
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLIDE/RAFT REMOVED DUE TO INADVERTENT DEPLOYMENT.  DURING DEPLOYMENT, SLIDE/RAFT STRUCK OBJECT CAUSING TEARING OF THE CENTER INFLATION TUBE AND CROSS TUBE.  SLIDE RAFT REPAIRED AND OVERHAULED BY B.F. GOODRICH, ONTARIO.  MAJOR REPAIR APPROVED BY THE LOS ANGELES FAA OFFICE.
